MAUDE Adverse Event Report: I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBA
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
I-sens retrieved the complaint meter and 29t of specified strip lot and analyze the cause of higher reading.As a result of control solution test, all the results were within standard range and the cv% was below 5 which met the acceptance criteria of i-sens.However, there was inflow of foreign substance into inside of meter when it was disassembled.It is assumed that the meter functioned properly again after the foreign substance had been removed or displaced by repeated strip insertions.(b)(4).
 
Event or Problem Description
Customer is calling because she feels her readings are higher on the voice meter than her accu-chek meter.Verified she's had the voice meter since (b)(6) 2019.Opened test strips about two weeks ago.Stores supplies in linen closet.Customer is not receiving oxygen therapy.Doesn't have trouble getting a sample of blood.Changes lancets every time she tests.Washes hands with soap and water and allows hands to dry thoroughly.Uses fingertip as a testing site.Seals test strip bottle tightly and immediately after removing a test strip.Customer stated last night she performed a blood test on accu-chek and received 112mg/dl and then on the voice and received 167mg/dl.Customer doesn't have control solution.Explained purpose of the cs test.Customer went into explaining details about when she first noticed that the voice meter was off due to an incident that occurred last week on (b)(6) 2020.She stated on (b)(6) she took a reading at 1:30 am because she woke up due to sweating in her sleep.She received 200mg/dl on the voice meter then used her mom's accu-chek and that read 22mg/dl.She tested about one minute apart.She felt her symptoms did not match the voice meter.She stated the reading was way off.She had a 16-ounce glass of orange juice and three inches sugar in her mouth to increase her blood sugar.She stated that she was shaking and sweating.She didn't have any food or medication two hours prior.She did not contact the paramedics.Her mom treated her with a glucagon.It helped to raise her sugar levels.She went back to sleep.She woke up the next morning and she was 144mg/dl.Products have not been exposed to any extreme temperatures or humidity.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key9804044
Report Number3005621222-2020-00003
Device Sequence Number2778211
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/14/2021
Device Model NumberGM505UBA
Device Catalogue Number780001
Device Lot NumberRY15BBB6J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age65 YR
Patient Weight88